You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1988-1989/49/1
On the existence of solutions of some non-linear Dirichlet problems
Download
PDF
- On the existence of solutions of some non-linear Dirichlet problems
Article
Original scientific text
Title
On the existence of solutions of some non-linear Dirichlet problems
Authors
Jan Bęczek
1
Affiliations
Olsztyn
Annales Polonici Mathematici
1988-1989/49/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
45-51
Main language of publication
English
Published
1988
Exact and natural sciences
mathematics